# SDR QXEA2016031400180

- Difficulty date: February 24, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,886 hours, 23,200 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE PANEL BRACKET CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-05-02-01, SRM 51-40-07-02-01, AND SRM 51-25-10-02-01.
